# SDR TSAA9733324

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND POSITION NR 1 EMERGENCY FLOOR LIGHTING INOP.  REPLACED BATTERY PACK.  OP CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
